Published

publ
pdf
One positive and two negative results for derived categories of algebraic stacks
(w/ J. Hall and A. Neeman) J. Inst. Math. Jussieu (2018), First View, pp. 25
(1405.1888v2)
publ
pdf
Addendum: Étale dévissage, descent and pushouts of stacks
(w/ J. Hall) J. Algebra 498 (2018), 398–412
1712.07976
publ
pdf
Perfect complexes on algebraic stacks
(w/ J. Hall) Compos. Math. 153(11) (2017), 2318–2367
old title: Tame stacks are perfect
(1405.1887v3)
publ
pdf
The telescope conjecture for algebraic stacks
(w/ J. Hall) J. Topol 10(3) (2017), 776–794
1606.08413v2
publ
pdf
Approximation of sheaves on algebraic stacks
Int. Math. Res. Not. IMRN 2016, no. 3, 717–737
old title: Approximation of sheaves on algebraic stacks with quasi-affine diagonal
1408.6698v3
publ
pdf
Algebraic groups and compact generation of their derived categories of representations
(w/ J. Hall) Indiana Univ. Math. J. 64(6) (2015), 1903–1923
1405.1890v3
publ
pdf
General Hilbert stacks and Quot schemes
(w/ J. Hall) Michigan Math. J. 64 (2015), 335–347
1306.4118v3
publ
pdf
Noetherian approximation of algebraic spaces and stacks
J. Algebra 422 (2015), 105–147
0904.0227v4
publ
pdf
The Hilbert stack
(w/ J. Hall) Adv. Math. 253 (2014), 194–233
(1011.5484v2)
publ
pdf
Existence and properties of geometric quotients
J. Algebraic Geom. 22 (2013), 629–669
old title: Existence of quotients by finite groups and coarse moduli spaces
0708.3333v2
publ
pdf
Étale dévissage, descent and pushouts of stacks
J. Algebra 331(1) (2011), 194–223
1005.2171v2
publ
pdf
The canonical embedding of an unramified morphism in an étale morphism
Math. Z. 268(3–4) (2011), 707–723
0910.0056v2
publ
pdf
Representability of Hilbert schemes and Hilbert stacks of points
Comm. Alg. 39(7) (2011), 2632–2646
0802.3807v2
publ
pdf
An intrinsic construction of the principal component of the Hilbert scheme
(w/ R. Skjelnes) J. London Math. Soc. 82(2) (2010), 459–481
(0703329v2)
publ
pdf
Submersions and effective descent of étale morphisms
Bull. Soc. Math. France 138(2) (2010), 181–230
0710.2488v3
publ
pdf
A minimal set of generators for the ring of multisymmetric functions
Ann. Inst. Fourier 57(6) (2007), 1741–1769
0710.0470v1

Accepted for publication

pdf
Artin's criteria for algebraicity revisited
(w/ J. Hall) Accepted in Algebra Number Theory, May 2017, pp. 43.
(1306.4599v1)

Non-refereed

publ
Tame and wild ramification via stacks
Oberwolfach report 38/2012, 2342–2344.

Preprints (intended for publication)

pdf
The complexity of a flat groupoid
(w/ M. Romagny and G. Zalamansky) May 2018, pp. 28.
1609.00516
pdf
Canonical reduction of stabilizers for Artin stacks with good moduli spaces
(w/ D. Edidin) Oct 2017, pp. 28.
(1710.03220)
pdf
Mayer–Vietoris squares in algebraic geometry
(w/ J. Hall) Jun 2016, pp. 26.
1606.08517v1
pdf
A Luna étale slice theorem for algebraic stacks
(w/ J. Alper & J. Hall) Dec 2015, pp. 32.
(1504.06467v1)
pdf
Coherent Tannaka duality and algebraicity of Hom-stacks
(w/ J. Hall) Jan 2015, pp. 41.
1405.7680v3
pdf
Compactification of tame Deligne–Mumford stacks
Draft, May 2011, pp. 57.
pdf
Compactification of stacks and extending stackiness across the boundary
Sep 2014, pp. 14.

In preparation

Weak factorization of Deligne–Mumford stacks
In preparation, Oct 2015.
Submersions and effective descent of étale morphisms II
In preparation, Mar 2016, pp. 6.
Functorial flatification of proper morphisms
In preparation, Nov 2015, pp. 5.
A generalization of Luna's fundamental lemma for stacks with good moduli spaces
In preparation, Oct 2015, pp. 16.
Generalized Bertini theorems and finite coverings of arithmetic stacks
In preparation, Sep 2015.
The étale local structure of algebraic stacks
(w/ J. Alper & J. Hall) In preparation, Dec 2014, pp. 36.
pdf
Tannaka duality for algebraic stacks with quasi-affine diagonal
(w/ J. Hall) Draft, May 2014, pp. 10.
Coherence of half-exact functors
(w/ J. Hall) In preparation, Jun 2012, pp. 18.
Functorial resolution of singularities in characteristic zero using Rees algebras
In preparation, April 2013, pp. 28.
Functorial destackification and weak factorization of orbifolds
(w/ D. Bergh) In preparation, Oct 2013, pp. 9.

Thesis

pdf
Families of cycles and the Chow scheme
Ph. D. Thesis. May 2008. KTH, Stockholm, pp. 218
pdf
Families of zero-cycles and divided powers: I. Representability
March 2008, pp. 52.
0803.0618v1
pdf
Families of zero-cycles and divided powers: II. The universal family
April 2008, pp. 24.
pdf
Hilbert and Chow schemes of points, symmetric products and divided powers
April 2008, pp. 40.
pdf
Families of cycles
May 2008, pp. 72 (draft).
(the authoritative version is the published version or the pdf)
List of my arXiv preprints